# SDR ASAA2022120441029

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 37,631 hours, 11,762 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896305
- Part serial: 11106
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 48,872 hours, 14,684 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE WOULD NOT START DURING PUSH BACK. GROUNDED - YES. START VALVE REPLACED REF B737-900 AMM 80-11-03. ACCOMPLISHED PNEUMATIC LEAK CHECK REF AMM 71-00-00-700-809-F00. LEAK CHECK GOOD. OPS CHECK GOOD. NO DEFECTS NOTED.
